Communications in Mathematical Sciences

Volume 20 (2022)

Number 2

On the analyticity and gevrey regularity of solutions to the three-dimensional inviscid Boussinesq equations in a half space

Pages: 479 – 493



Weinan Wang (Department of Mathematics, University of Arizona, Tucson, Az., U.S.A.)


In this paper, we address the problem of analyticity up to the boundary to the 3D inviscid Boussinesq equations in a half space $\mathbb{R}^3_+$. Furthermore, we prove the persistence of Gevrey regularity and obtain lower bounds on the radius of Gevrey regularity.


Boussinesq equations, analyticity radius, Gevrey class, half space

2010 Mathematics Subject Classification

35B65, 35Q35, 76B03

Received 28 February 2021

Received revised 14 July 2021

Accepted 30 July 2021

Published 28 January 2022